Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jan 6, 2017, 2:14 AM EST. It took effect at Jan 6, 2017, 10:00 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2017, 2:14 AM EST (07:14 UTC)
- In effect from
- Jan 6, 2017, 10:00 PM EST
- Expired
- Jan 7, 2017, 5:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
735 WHUS72 KTAE 060714 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 214 AM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING THROUGH 1 PM EST SUNDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ730-750-755-765-770-775-061515- /O.NEW.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 214 AM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
906 WHUS72 KTAE 061457 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 AM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING THROUGH 1 PM EST SUNDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ730-750-755-765-770-775-070000- /O.CON.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 957 AM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
366 WHUS72 KTAE 061948 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING THROUGH 1 PM EST SUNDAY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ750-770-081800- /O.UPG.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ /O.NEW.KTAE.GL.W.0001.170107T0300Z-170108T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 248 PM EST FRI JAN 6 2017 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS 35 TO 40 KNOTS. * PEAK SEAS...5 TO 8 FEET OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ775-080600- /O.EXT.KTAE.SC.Y.0001.170107T0300Z-170107T1200Z/ /O.NEW.KTAE.GL.A.0001.170107T1200Z-170108T0600Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 248 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... ...GALE WATCH IN EFFECT FROM 7 AM EST SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ730-755-765-081800- /O.CON.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 248 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
931 WHUS72 KTAE 062227 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 527 PM EST FRI JAN 6 2017 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...GALE WATCH IN EFFECT FROM 7 AM EST SATURDAY MORNING THROUGH SATURDAY NIGHT FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING TO 1 PM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ750-770-070330- /O.CON.KTAE.GL.W.0001.170107T0300Z-170108T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 527 PM EST FRI JAN 6 2017 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS 35 TO 40 KNOTS. * PEAK SEAS...5 TO 8 FEET OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ775-070330- /O.CON.KTAE.SC.Y.0001.170107T0300Z-170107T1200Z/ /O.CON.KTAE.GL.A.0001.170107T1200Z-170108T0600Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 527 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ730-755-765-070330- /O.CON.KTAE.SC.Y.0001.170107T0300Z-170108T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 527 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... * PEAK WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHUS72 KTAE 070317 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1017 PM EST FRI JAN 6 2017 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 1 PM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ730-755-765-070930- /O.EXT.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.EXB.KTAE.GL.W.0001.170107T1000Z-170107T1800Z/ /O.NEW.KTAE.SC.Y.0002.170107T1800Z-170108T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1017 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM SATURDAY TO 4 AM EST SUNDAY. * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ775-070930- /O.EXT.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.EXB.KTAE.GL.W.0001.170107T1000Z-170108T0900Z/ /O.UPG.KTAE.GL.A.0001.170107T1200Z-170108T0600Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1017 PM EST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 5 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 4 AM EST SUNDAY. * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-070930- /O.EXT.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1017 PM EST FRI JAN 6 2017 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET OCCASIONALLY UP TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
383 WHUS72 KTAE 070703 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 203 AM EST SAT JAN 7 2017 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 1 PM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... ...GALE WARNING IN EFFECT FROM 5 AM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST SATURDAY UNTIL 4 AM EST SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ730-755-765-071515- /O.CON.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.CON.KTAE.GL.W.0001.170107T1000Z-170107T1800Z/ /O.CON.KTAE.SC.Y.0002.170107T1800Z-170108T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 203 AM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ775-071515- /O.CON.KTAE.SC.Y.0001.000000T0000Z-170107T1000Z/ /O.CON.KTAE.GL.W.0001.170107T1000Z-170108T0900Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 203 AM EST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-071515- /O.CON.KTAE.GL.W.0001.000000T0000Z-170108T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 203 AM EST SAT JAN 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * PEAK WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET OCCASIONALLY UP TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 12:38 AM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Jan 6, 12:38 AM EST, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1238 AM EST Fri Jan 6 2017 .AVIATION... [Through 06z Saturday] Conditions will be gradually deteriorating with ceilings gradually lowering to IFR and rain increasing across the area from west to east through the period. && .PREV DISCUSSION [923 PM EST]... .NEAR TERM [Through Tonight]... 01 UTC surface analysis showed a cold front approaching the forecast area. This front was generally along a line from near New Orleans NE across Southwestern Alabama and into Middle Georgia. This front represents the leading edge of an arctic airmass that will arrive Friday evening across the area. For tonight, however, only increasing clouds ahead of the front and perhaps a few light showers across the western areas are expected. Overnight lows in the upper 40s to near 50 are expected across the region. .SHORT TERM [Friday Through Saturday Night]... 1031MB high pressure supporting modified polar airmass across the central Plains will be reinforced by a stronger high pressure from Canada supporting a colder Arctic airmass by the end of the short term. A mid level disturbance moving out of the four corners area Friday morning will quickly move eastward and move east of our area Saturday. As it moves across the southern Plains, cyclogenesis will take shape across the Gulf of Mexico with a surface low pressure area moving across the northeast Gulf and across the Florida peninsula Friday night. Warm and moist southwesterly flow at the low and mid levels will promote and increase in rain chances beginning Friday morning across southeast Alabama and spreading eastward through the day Friday and decreasing from west to east Saturday. All in all, rainfall accumulations of less than an inch will be widespread with possibly near 1.5 inches across the Big Bend counties. Temperatures will get colder as the Arctic airmass builds in with high temperatures Saturday generally in the 40s. Concerning precipitation types, this will mainly be a cold rain event. However, across portions of southeast Alabama and extreme southwest Georgia, enough cold air may arrive before the precipitation ends for a brief changeover to sleet. Main timing for this to occur is 3-6AM CT across southeast Alabama and 5-9AM ET across extreme southwest Georgia. Forecast temperatures during this time frame will hover just above freezing so no significant impacts are expected at this time. .LONG TERM [Sunday Through Thursday]... The cold air continues to move in Saturday night as the aforementioned storm system moves eastward. Lows Saturday night and Sunday night will be well into the 20s across areas away from the coast. With elevated winds both nights, wind chill readings will be in the teens across areas along and north of I-10. A warming trend is in store beginning Monday through Wednesday ahead of the next system which will impact our area Wednesday and Wednesday night. .MARINE... Marine conditions will deteriorate beginning Friday as a low pressure system will move through the area. Small craft advisory conditions will be met late Friday afternoon with the onset of strong northerly winds of 20 to 25 knots and seas increasing to 4 to 6 feet. There conditions will continue through Sunday night with cautionary conditions lasting through Monday morning. .FIRE WEATHER... Dispersions are expected to be low across much of the region Friday, with dispersions falling into the teens. Expect winds to shift to the northwest late Friday night as a cold front moves through the region. Elevated transport winds will persist through Saturday, with marginally high dispersions (60-70) across the western and southwestern half of the region. Otherwise, no hazardous fire weather conditions not expected for the next several days. .HYDROLOGY... Rises continue along the Pea River, the Choctawhatchee River south of Geneva, the Kinchafoonee Creek/Flint River system south of Preston, Ichawaynochaway Creek, Spring Creek, Chatahoochee River, Apalachicola River, Chipola River, Ochlockonee River, and Little River. The next system to impact our area will be Friday through Saturday. Precipitation amounts appear on the order of an inch or less in the basins that are experiencing river rises and river floods. Little impacts are expected outside of possible slowing of the rate of recession in these river systems. For the latest information on area rivers, please visit our AHPS page at http://water.weather.gov/ahps2/index.php?wfo=tae Also newly available are flood inundation maps for the Apalachicola at Blountstown through our AHPS interface. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 71 41 45 28 45 / 40 80 20 0 0 Panama City 64 38 44 31 46 / 50 70 10 0 0 Dothan 51 32 39 25 43 / 80 90 10 0 0 Albany 55 36 41 26 42 / 60 90 10 0 0 Valdosta 69 42 45 27 44 / 20 90 30 0 0 Cross City 74 50 53 31 48 / 20 80 40 0 0 Apalachicola 71 43 47 32 48 / 40 70 20 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Godsey SHORT TERM...Scholl LONG TERM...Scholl AVIATION...DVD MARINE...Scholl FIRE WEATHER...Pullin HYDROLOGY...Moore/Scholl
In the hours before
Local storm report, Jan 6, 12:51 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 AM EST FRI JAN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG SAMSON 31.11N 86.05W
01/02/2017 GENEVA AL EMERGENCY MNGR
TREES DOWN IN THE SAMSON AREA
0810 PM TSTM WND DMG GENEVA 31.04N 85.88W
01/02/2017 GENEVA AL EMERGENCY MNGR
TREES DOWN IN THE GENEVA AREA
0813 PM TSTM WND DMG COFFEE SPRINGS 31.17N 85.91W
01/02/2017 GENEVA AL EMERGENCY MNGR
TREES DOWN IN THE COFFEE SPRINGS AREA
0817 PM TSTM WND DMG BLACK 31.01N 85.74W
01/02/2017 GENEVA AL EMERGENCY MNGR
TREES DOWN IN THE BLACK AREA
0830 PM TSTM WND DMG SLOCOMB 31.11N 85.59W
01/02/2017 GENEVA AL EMERGENCY MNGR
TREES DOWN IN THE SLOCOMB AREA
0940 PM TSTM WND DMG 2 SE RECOVERY 30.74N 84.70W
01/02/2017 DECATUR GA UTILITY COMPANY
POWER LINES DOWN IN SOUTHWEST DECATUR COUNTY
1005 PM TSTM WND GST DUCKER 31.52N 84.37W
01/02/2017 M60.00 MPH DOUGHERTY GA MESONET
60 MPH GUST MEASURED BY THE GEORGIA AUTOMATED
ENVIRONMENTAL MONITORING NETWORK SITE AT DUCKER
1010 PM TSTM WND DMG 2 NE ELPINO 31.02N 84.21W
01/02/2017 GRADY GA UTILITY COMPANY
SEVERAL POWER LINES DOWN NORTH OF CAIRO
1014 PM TSTM WND DMG 1 WNW SPENCE 31.04N 84.18W
01/02/2017 GRADY GA UTILITY COMPANY
TREES AND POWER LINES DOWN IN THE MACEDONIA CHURCH AREA
1027 PM TSTM WND DMG 6 N DOERUN 31.40N 83.91W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALONG BRIDGEBORO ANDERSON ROAD
1030 PM TSTM WND DMG 2 NE ACREE 31.57N 83.97W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN NEAR 200 HENRY ROAD
1033 PM TSTM WND DMG 1 N RED ROCK 31.60N 83.94W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON PEARSON ROAD AT WOODCREST ROAD
1034 PM TSTM WND DMG 5 NW RED ROCK 31.63N 84.00W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN NEAR WORTHY AND RICH ROADS
1035 PM TSTM WND DMG 3 NNW RED ROCK 31.63N 83.95W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON HOLLHOUSE ROAD
1035 PM TSTM WND DMG 2 N SYLVESTER 31.56N 83.84W
01/02/2017 WORTH GA LAW ENFORCEMENT
POWER POLE SNAPPED NEAR 200 STRANGWARD ROAD
1035 PM TSTM WND DMG 3 NNW SYLVESTER 31.57N 83.85W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES ON A HOUSE ON BOYD ROAD
1035 PM TSTM WND DMG 3 S POULAN 31.47N 83.78W
01/02/2017 WORTH GA LAW ENFORCEMENT
POWER LINE DOWN ON HIGHWAY 256 JUST EAST OF COTTON ROAD
1037 PM TSTM WND DMG 3 SW DOLES 31.67N 83.92W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON AUSBY ROAD
1037 PM TSTM WND DMG 3 NE RED ROCK 31.61N 83.90W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON HARRIS ROAD
1037 PM TSTM WND DMG 1 SSW DOLES 31.69N 83.89W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON BLUE SPRINGS ROAD FROM
CHURCH TO JEWEL CROWE ROAD
1037 PM TSTM WND DMG 4 NNE RED ROCK 31.64N 83.92W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON FOWLER ROAD
1037 PM TSTM WND DMG 1 WSW DOLES 31.70N 83.90W
01/02/2017 WORTH GA LAW ENFORCEMENT
STRUCTURAL DAMAGE REPORTED AT THE CHARITY GROVE BAPTIST
CHURCH
1038 PM TSTM WND DMG 4 NE RED ROCK 31.63N 83.89W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON CROWE LANE
1043 PM TSTM WND DMG 1 ENE DOLES 31.71N 83.87W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON RED OAK ROAD
1043 PM TSTM WND DMG 4 SSE DOLES 31.65N 83.87W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON SAWYER ROAD
1043 PM TSTM WND DMG 5 SSE DOLES 31.64N 83.86W
01/02/2017 WORTH GA LAW ENFORCEMENT
NUMEROUS TREES DOWN ON HIGHWAY 313
1045 PM TSTM WND DMG 3 E DOLES 31.71N 83.84W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON ERIC ALRED ROAD
1045 PM TSTM WND DMG 4 WNW FIVE POINTS 31.66N 83.83W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON JODIE HOBBY ROAD
1045 PM TSTM WND DMG 2 ESE DOLES 31.69N 83.85W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON ABRAMS ROAD
1046 PM TSTM WND DMG 4 ESE DOLES 31.68N 83.82W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 32
1049 PM TSTM WND DMG 6 SW ARABI 31.76N 83.81W
01/02/2017 WORTH GA LAW ENFORCEMENT
TREE ON A POWER LINE ON HIGHWAY 33 SOUTH OF GLEATON ROAD
1052 PM TSTM WND DMG 5 WNW ASHBURN 31.74N 83.73W
01/02/2017 TURNER GA PUBLIC
TREES DOWN ON WARWICK HIGHWAY
1054 PM TSTM WND DMG 5 ESE ARABI 31.79N 83.66W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON ALBERSON ROAD
1056 PM TSTM WND DMG 4 NW ASHBURN 31.75N 83.70W
01/02/2017 TURNER GA PUBLIC
TREES DOWN ON IRELAND ROAD
1056 PM TSTM WND DMG 5 WNW IRWINVILLE AIRPOR 31.69N 83.52W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON KENDRICK ROAD
1056 PM TSTM WND DMG 1 NNE ASHBURN 31.72N 83.65W
01/02/2017 TURNER GA PUBLIC
TREES DOWN ON HIGHWAY 159
1056 PM TSTM WND DMG 5 N ASHBURN 31.78N 83.64W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON HOPEWELL ROAD
1100 PM TSTM WND DMG 3 NNW AMBOY 31.83N 83.60W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON JOHN PATE ROAD
1100 PM TSTM WND DMG 1 WSW AMBOY 31.79N 83.60W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON AMBOY FARMS ROAD
1103 PM TSTM WND DMG 2 E AMBOY 31.79N 83.55W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON THE NORTH END OF FREEMAN ROAD
1104 PM TSTM WND DMG 4 S REBECCA 31.75N 83.49W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON SCOTT ROAD
1105 PM TSTM WND DMG 3 ESE DOUBLE RUN 31.84N 83.52W
01/02/2017 TURNER GA EMERGENCY MNGR
TREES DOWN ON SHADY LANE
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 2:48 PM EST | Gale Watch | TAE | 7 hr | |
| Jan 6, 2:48 PM EST | Gale Warning | TAE | 31 hr | |
| Jan 6, 4:37 PM EST | Special Marine Warning | TAE | 83 min | |
| Jan 6, 6:10 PM EST | Special Marine Warning | TAE | 95 min | |
| Jan 6, 6:37 PM EST | Special Marine Warning | TAE | 53 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.